confused

rellypoo
By rellypoo Latest Reply 2011-10-02 09:26:19 -0500
Started 2011-10-02 03:13:13 -0500

I have been placed on new meds to treat my Hashimotos disease and I am a bit confused, a symptom of most tyroid disorders is weariness. My new medication states this may cause drowsiness so I was just wondering if there is something that I can do to stop feeling lousy and tired all the time. I do excercises and try to keep myself busy but I can't beat the tiredness.


2 replies

granniesophie
granniesophie 2011-10-02 09:26:19 -0500 Report

Seems like most meds cause drowsiness! They are turning us all into zombies!! I think sometimes the cure is worse than the sickness. Please do talk to your doctor as soon as you can and tell him your concerns. Some of the side effects may pass and you will feel better, but it would be nice if he told you that, wouldn't it? Keep us all posted :)

Next Discussion: sleeping problems »